How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Dr.
Category: Urology
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Urology Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

ARE THERE ANY SUPPLEMENTS THAT CAN BE TAKEN, &/OR ANYTHING

Customer Question

ARE THERE ANY SUPPLEMENTS THAT CAN BE TAKEN, &/OR ANYTHING THAT CAN BE DONE FOR...DELAYED EJACULATION?
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.
I am Dr. SH and will be helping you out with your concerns today.

Do you have premature ejaculation and would you like to delay your ejaculation or you have delayed ejaculation?

Please let me know.

Kindest regards

Customer: replied 1 year ago.
THE LATTER...IT USED TO BE CALLED 'RETARDED EJACULATION'.
Customer: replied 1 year ago.
DELAYED EJACULATION...IT USED TO BE CALLED 'RETARDED EJACULATION'.
Expert:  Dr. SH replied 1 year ago.

Do you have any other medical problems?
Are you on any medications for anything at the moment?
Please let me know.
Kindest regards

Customer: replied 1 year ago.
JUST LIPITOR...
Customer: replied 1 year ago.
ARE YOU THERE?
Expert:  Dr. SH replied 1 year ago.

Sorry for the late response as I was away for a while.

I just wanted to rule out if you are on any medication that is possibly causing your delayed ejaculation but you are not on any medications.

I think that your problem can be improved with one of the following medications:

  • Amantadine
  • Buspirone
  • Cyproheptadine

Any one of these would help with your problem. I would recommend starting with buspirone which will help with your problem as far as I am concerned.

Let me know if you have more questions.
Please do submit a rating when you are done.
Kindest regards

Expert:  Dr. SH replied 1 year ago.

Let me know if you have more questions.

Please do rate me by clicking on one of the rating options at your end as that is the only way I am credited on here for helping you out.

Kindest regards